I have burning of the mouth prior to taking ciproit

Patient

Q: I have burning of the mouth prior to taking cipro.it stopped for two days.then came back.I never had this problem.what could this be

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
Burning of mouth is not related to Ciprofloxacin. Most commonly, acid reflux may cause burning of the mouth. Or sometimes minor fungal infections may also cause such burning.
If you do have acid reflux, please take Cap. Omeprazole 20 mg twice daily for a week and this will settle down.

Hope this was helpful,
Regards

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews